ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Уравновешенные сверхтождества длины три

Мовсисян, Ю. М. (1983) Уравновешенные сверхтождества длины три. ՀՍՍՀ ԳԱ Զեկույցներ, 76 (2). pp. 55-60. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2991Kb

Item Type:Article
Additional Information:Երեք երկարությամբ հավասարակշռված գերնույնություններ։ Balanced hyperidentities of length three.
Uncontrolled Keywords:Մովսիսյան Յու. Մ., Movsisian Yu. M.
Subjects:Q Science > QA Mathematics
ID Code:4583
Deposited By:NAS Reports
Deposited On:14 Dec 2012 14:58
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page